Monday 20 January 2020
MASCOS Publications2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003
K. Borovkov and A. Novikov. Explicit bounds for approximation rates for boundary crossing probabilities for the Wiener process. J. Appl. Probab. 42, 82-92, 2005.
K. Borovkov and A. Motyer. On the asymptotic behaviour of a simple growing point process model.
Statist. Probab. Letters, 72, 265-275, 2005.
R. Brak, A. L. Owczarek, A. Rechnitzer and S. Whittington, A directed walk model of a long chain polymer in a slit with attractive walls, J. Phys. A, 38, 4309–4325, 2005
R. P. Brent, S. Larvala and P. Zimmermann, A primitive trinomial of degree 6972593, Mathematics of Computation 74 (2005), 1001-1002.
James, W. R. G. and Guttmann, A. J., Families of m-convex polygons: m = 1. Advances in Applied Mathematics 34, (2005) 812-844.
Caracciolo, S, Guttmann, A. J, Jensen, I, Pelissetto, A, Rogers, A. N and Sokal, A. D, Corrections-to-Scaling Exponents for Two-dimensional Self-Avoiding Walks, cond-mat/0409355. J. Stat. Phys. 120, Nos. 5/6, (2005) 1037-1100.
Guttmann, A.J, Parviainen, R. and Rechnitzer,A, Self-avoiding walks and trails on the 3.12^2 lattice. J. Phys. A:Math. Gen., 38 (2005), 543-554.
Bousquet-Melou, M, Guttmann, A.J, and Jensen, I, Self-avoiding walks crossing a square. J. Phys. A:Math. Gen., 38 (2005), 9159-9181.
Guttmann, A.J, Self-avoiding walks as a canonical model of phase transitions. World Scientific, Proceedings of a Conference in memory of Ken Hines, March 18, 2005. (in press).
Guttmann, A.J, The analytic structure of lattice models--Why can't we solve most models?. Pramana--journal of physics, 64 (2005), 829-46.
Guttmann, A.J, Self-avoiding walks in constrained and random geometries: Series studies. In Statistics of Linear Polymers in Disordered Media ed. B. K. Chakrabarti, Elsevier. (2005), 59-101.
A. J. Guttmann, I. Jensen and M. Bousquet-M'elou, Self-avoiding walks crossing a square. Proceedings of Formal Power Series and Algebraic Combinatorics 2005, Taormina, Italy.
Foda, O and Guttmann, A.J, Preface. Discrete Mathematics 298 (2005) 1.
Foda, O and Guttmann, A.J (Editors), Selected papers from 14th International Conference on Formal Power Series and Algebraic Combinatorics FPSAC'02. Discrete Mathematics 298 (2005) 1. (Edited volume).
E. J. Janse Van Rensburg, E. Orlandini, A. L. Owczarek, A. Rechnitzer and S. G. Whittington, Self-avoiding walks in a slab with attractive walls, J. Phys. A, 38, L823-L828, 2005
J. Krawczyk, A. L. Owczarek, T. Prellberg and A. Rechnitzer , Layering transitions for adsorbing polymers in poor solvent, Europhysics Lett., 70, 726--732, 2005
J. Krawczyk, A. L. Owczarek, T. Prellberg and A. Rechnitzer, Pulling absorbing and collapsing polymers from a surface, J. Stat. Mech.: Theor. Exp., P05008, 2005
I. G. Enting, Inclusion-exclusion relations for series expansions of boundary effects using the finite lattice method, Journal of Statistical Mechanics: Theory and Experiment, P12007, doi:10.1088/1742-5468/12/P12007.
C. Trudinger and I. Enting, Comparisons of formalisms for attributing responsibility for climatic change: Non-linearities in the Brazilian Proposal approach. Climatic Change, 68, 67--99.
C. Trudinger, I. Enting, D. Etheridge, R. Francey and P. Rayner. The carbon cycle over the last 1000 years inferred from the inversion of CO2 data. pp329--349 of A History of Atmospheric CO2 and its Effect on Plants Animals and Ecosystems. (ed. J. Ehleringer, T. Cerling and M D. Dearing), Springer, New York, 2005.
S. Bezuglyi, A.H. Dooley, K. Medynets, The Rokhlin Iemma for homeomorphisms of a Cantor Set, Proc. Amer. Math. Soc., 133 (2005), 2957-2964.
A.H. Dooley, The critical dimension: an approach to non-singular entropy, Contemporary Math., 385 (2005) 65-67.
A.H. Dooley, A. Quas, Approximate transitivity for zero-entropy systems. Ergod. Th. & Dynam. Sys., 25 (2005) 443-453.
Cairns, B.J. and P.K. Pollett (2005) Approximating measures of persistence in a general class of population processes. Theoretical Population Biology 68, 77-90.
Cairns, B.J., Ross, J.V. and T. Taimre (2005) Models for predicting extinction times: shall we dance (or walk or jump)? In (Eds. Zerger, A. and Argent, R.M.) Proceedings of the 16th Biennial Congress on Modelling and Simulation (MODSIM05), Modelling and Simulation Society of Australia and New Zealand, December 2005, pp. 2061-2067.
Chen, A., Pollett, P.K., Zhang, H. and B.J. Cairns (2005) Uniqueness criteria for continuous-time Markov chains with general transition structures. Advances in Applied Probability 37, 1056-1074.
Gray, B., Pollett, P.K. and H. Zhang (2005) On the existence of uni-instantaneous Q-processes with a given finite mu-invariant measure. Journal of Applied Probability 42, 713-725.
Hou, Z., Liu, Y. and H. Zhang (2005) Subgeometric rates of convergence for a class of continuous time Markov processes. Journal of Applied Probability 42, 698-712.
Lesmono, D. and E.J. Tonkes (2005) Optimal strategies in political elections. ANZIAM Journal 46(E), C764-C785.
Lesmono, D., Tonkes, E. and K. Burrage (2005) A continuous time model for election timing. Australian Mathematical Society Gazette 32, 329-338.
Loch, B., Stace, A.W. and E. Tonkes (2005) An innovative learning model for computation in first year mathematics. In (Ed. Bulmer, M.R.) Proceedings of the 5th Southern Hemisphere Symposium on Undergraduate Mathematics and Statistics Teaching and Learning (Delta'05), Fraser Island, Queensland, Australia, 22-26 November 2005.
Loch, B.I., Tonkes, E.J. and A.W. Stace (2005) An innovative learning model for computation in first year mathematics. International Journal of Mathematical Education in Science and Technology 36, 751-759.
Pollett, P.K. and J.V. Ross (2005) Costs and decisions in population management: koalas on Kangaroo Island. In (Eds. Zerger, A. and Argent, R.M.) Proceedings of the 16th Biennial Congress on Modelling and Simulation (MODSIM05), Modelling and Simulation Society of Australia and New Zealand, December 2005, pp. 2082-2088.
Skellett, B., Cairns, B.J., Geard, N., Tonkes, B., and J. Wiles (2005) Maximally rugged NK landscapes contain the highest peaks. In (Ed. H. Breyer) Proceedings of the 2005 Conference on Genetic and Evolutionary Computation, Vol. 1, ACM Press, New York, USA, pp. 579-584.
Schief, W.K. and Rogers, C. The Da Rios system under a geometric constraint. The gilbarg problem J. Geom. Phys. 54 (2005) 286-300.
Fokas, A.S., Rogers, C. and Schief, W.K. Evolution of methacrylate distribution during wood saturation. A nonlinear moving boundary problem. Lett. Appl. Math. 18 (2005) 321-328.
Rogers, C., Schief, W.K., Chow, K.W. and Mak C.C. On tzitzeica vortex streets and their reciprocals in subsonic gasdynamics, Stud. Appl. Math. 114 (2005) 271-283.
Rogers, C. and Schief, W.K. Vortex trains in super-alfvenic magnetogasdynamics. Application of reciprocal Bäcklund transformation, J. Nonlinear Math. Phys. 12 (Supplement) (2005) 548-564.
Amster, P., Rogers, C. and Tisdell, C.C. Existence of solutions to dynamic systems of equations of time scales, J. Math. Anal. Appl. 308 (2005) 565-577.
Schief, W.K. Kleman and Rogers, C. On a nonlinear elastic shell system in liquid crystal theory: Generalised Willmore surfaces and Dupin cyclides. Proc. Roy. Soc. Lond. A 461 (2005) 2817-2837.
Grigorieff, R.D. and Sloan, I.H. Discrete orthogonal projections on multiple knot periodic splines. J. Approx. Theory. 137 (2005) 201-225.
Hickernell, F.J., Sloan, I.H. and Wasilkowski, G.W. A piecewise constant algorithm for weighted L1 approximation over bounded or unbounded regions in Rs. SIAM Journal of Numerical analysis 43(3) (2005) 1003-1020.
Dick, J., Kuo, F.Y., Pillichshammer, F. and Sloan, I.H. Construction algorithms for polynomial lattice rules for multivariate integration. Mathematics of Computation 74(252) (2005) 1895-1921.
Hesse, K. and Sloan, I.H. Optimal lower bounds for cubature error on the sphere S2. J. Complexity 21(6) (2005) 790-803.
Hesse, K. and Sloan, I.H. Optimal order integration on the sphere, Tatsien Li, Pingwen Zhang (eds), Series in Contemporary Applied Mathematics (CAM) in Frontiers and Prospects of Contemporary Applied Mathematics Vol.6. Higher Education Press, World Scientific (2005) 59-70.
Hesse, K. and Sloan, I.H. Worst-case errors in a Sobolev space setting for cubature over the space S2. Bull. Austral. Math. Soc. 71 (2005) 81-105.
Kuo, F.Y. and Sloan, I.H. Lifting the curse of dimensionality. Notices Amer. Math. Soc. 52(11) 92005) 1320-1328.
Kuo, F.Y. and Sloan, I.H.Quasi-Monte Carlo methods can be efficient for integration over products of spheres. J. Complexity 21 (2005) 196-210.
Wang, X. and Sloan, I.H.Why are high-dimension finance problems often of low effective dimension? SIAM J. Sci. Computing 27(1) (2005) 159-183.
G.R.W. Quispel, H.W. Capel and J.A.G. Roberts, Duality for discrete integrable systems, J. Phys. A38 (2005) 3965-3980.
P. Winternitz, D. Gomez-Ullate, A. Iserles, D. Levi, P.J. Olver, R. Quispel, and P. Tempesta (Editors), Group Theory and Numerical Analysis, CRM Proceedings & Lecture Notes 39, AMS Providence 2005.
E.L. Mansfield and G.R.W Quispel, Towards a variational complex for the finite-element method, in: P. Winternitz, D. Gomez-Ullate, A. Iserles, D. Levi, P.J. Olver, R. Quispel, and P. Tempesta (Editors), Group Theory and Numerical Analysis, CRM Proceedings & Lecture Notes 39, AMS Providence 2005, 207-232.
V. Grimm and G.R.W. Quispel, Geometric Integration Methods that preserve Lyapunov Functions, BIT 45, (2005) 709-723.
Created by:last modification: Monday 23 of February, 2009 [07:33:56 UTC] by